Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Persistent bumpy spot on the nose, using daktacort cream, prescribed flucloxacillin tablets. Is it safe?

Hi , i ve had a big bumpy spot on teh side of my nose , its not a white head pimple , its just a bump, its been there for a month and hasnt gotten better, so i wen tot teh doctor and he perscribed me with flucloxacillin tablets, i was wondering whether it is safe for me to take teh tablets as well as using daktacort cream twice a day ?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
It could be due to infection.
So,you should use antibiotic like Flucloxacillin.
I do not think that Daktacort will help in this condition.
Please add anti inflammatory tablet also.
It will come down.
Wish you speedy recovery
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor